Pricing and hedging of Asian options: quasi-explicit solutions via Malliavin calculus

Yang, Z., Ewald, C.-O. and Menkens, O. (2011) Pricing and hedging of Asian options: quasi-explicit solutions via Malliavin calculus. Mathematical Methods of Operations Research, 74(1), pp. 93-120. (doi:10.1007/s00186-011-0352-7)

Full text not currently available from Enlighten.

Abstract

We use Malliavin calculus and the Clark–Ocone formula to derive the hedging strategy of an arithmetic Asian Call option in general terms. Furthermore we derive an expression for the density of the integral over time of a geometric Brownian motion, which allows us to express hedging strategy and price of the Asian option as an analytic expression. Numerical computations which are based on this expression are provided.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Ewald, Professor Christian
Authors: Yang, Z., Ewald, C.-O., and Menkens, O.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Mathematical Methods of Operations Research
ISSN:1432-2994
ISSN (Online):1432-5217

University Staff: Request a correction | Enlighten Editors: Update this record